English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Numerical approach to the global structure of spacetimes

Hübner, P. (1996). Numerical approach to the global structure of spacetimes. Helvetica Physica Acta, 69(3), 316-320.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-5B0E-7 Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-5B0F-5
Genre: Journal Article

Files

show Files

Locators

show

Creators

show
hide
 Creators:
Hübner, Peter1, Author
Affiliations:
1Geometric Analysis and Gravitation, AEI-Golm, MPI for Gravitational Physics, Max Planck Society, ou_24012              

Content

show
hide
Free keywords: -
 Abstract: In most approaches to numerical relativity it is very difficult to determine global properties of spacetimes since typically only finite regions of spacetime are evaluated. But global properties are of major interest for many fields of general relativity, e.g. cosmic censorship (existence and location of event horizons) and gravitational radiation (whose definition and determination requires knowledge of the geometry at null infinity). In this talk I will briefly outline an approach using conformal techniques to calculate global properties. The advantages of this method are demonstrated using two examples, the determination of event horizons and the decay of radiation. The calculations have been performed with a spherically symmetric spacetime using a conformal scalar field as radiation and matter model.

Details

show
hide
Language(s): eng - English
 Dates: 1996-11
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: -
 Identifiers: eDoc: 330101
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Helvetica Physica Acta
  Alternative Title : Helv. Phys. Acta
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 69 (3) Sequence Number: - Start / End Page: 316 - 320 Identifier: ISSN: 0018-0238